Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 73, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 24, 2007, 2:04 PM CDT for Denton County, Tarrant County, Texas. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 2:04 PM CDT (19:04 UTC)
- Expired
- Apr 24, 2007, 6:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Denton County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 2:50 PM CDT | FLASH FLOOD | 2 N Fort Worth, TX | 2 FT WATER ON PAFFORD ST NEAR I-35 |
| Apr 24, 2:52 PM CDT | FLASH FLOOD | Hurst, TX | SOUTHBOUND 820 SERVICE ROAD CLOSED DUE TO HIGH WATER |
| Apr 24, 3:10 PM CDT | FLASH FLOOD | Shady Shores, TX | MINOR STREET FLOODING IN SHADY SHORES |
| Apr 24, 3:50 PM CDT | FLASH FLOOD | Fort Worth, TX | 2 FEET OF WATER OVER ROAD AT BERRY STREET AND MCCART STREET NEAR TCU |
| Apr 24, 4:00 PM CDT | FLASH FLOOD | Denton, TX | 4-6 OF WATER OVER ROAD AT I-35E AND STATE SCHOOL RD (EXIT 462) ON SE SIDE OF DENTON. CREEK IS OUT OF BANKS |
| Apr 24, 5:05 PM CDT | FLASH FLOOD | Denton, TX | FLOODING ON 1-35 E BETWEEN LOOP 288 AND STATE SCHOOL ROAD. ALSO STREET FLOODING ON UNT CAMPUS |
| Apr 24, 5:51 PM CDT | FLASH FLOOD | Pilot Point, TX | NURSING HOME THREATENED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 241906
FFWFWD
TXC121-439-242300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 600 PM CDT
* AT 202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. PUBLIC
REPORTS INDICATE 6 TO 7 INCHES OF STANDING WATER IN SOME LOW LYING
AREAS IN DENTON COUNTY. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL
CAN BE EXPECTED THROUGH THE AFTERNOON HOURS. URBAN AREAS WILL BE
ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
LEWISVILLE...RAY ROBERTS PARK JOHNSON BRANCH...RAY ROBERTS PARK
ISLE DU BOIS...WATAUGA...TROPHY CLUB...THE COLONY...SOUTHLAKE...
SHADY SHORES...SANGER...SAGINAW...ROANOKE...PILOT POINT...PELICAN
BAY...PECAN ACRES...NORTHLAKE...NORTH RICHLAND HILLS...LITTLE
ELM...LEWISVILLE...LAKE DALLAS...KRUM...KRUGERVILLE...KELLER...
JUSTIN...HURST...HIGHLAND VILLAGE...HICKORY CREEK...HEBRON...
HASLET...HACKBERRY...GRAPEVINE...FLOWER MOUND...EULESS...EAGLE
MOUNTAIN...DOUBLE OAK...DENTON...CROSS ROADS...CORRAL CITY...
CORINTH...COPPER CANYON...COLLEYVILLE...BLUE MOUND...BEDFORD...
BARTONVILLE...AUBREY AND ARGYLE
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3255 9752 3256 9701 3299 9703 3301 9685
3344 9682 3343 9736 3301 9738 3298 9754
$$
SCHULTZ4 follow-up statements
000
WGUS74 KFWD 241956
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT TUE APR 24 2007
TXC121-439-242300-
DENTON TX-TARRANT TX-
256 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
TARRANT AND DENTON COUNTIES...
AT 251 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OCCURING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
LEWISVILLE...TROPHY CLUB...SANGER...ROANOKE...PILOT
POINT...LEWISVILLE...LAKE DALLAS...JUSTIN...FLOWER
MOUND...DENTON...CORINTH AND ARGYLE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE
AREAS AND LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3255 9752 3256 9701 3299 9703 3301 9685
3344 9682 3343 9736 3301 9738 3298 9754
$$
82/JLD000
WGUS74 KFWD 242047
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT TUE APR 24 2007
TXC121-439-242300-
DENTON TX-TARRANT TX-
347 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
TARRANT AND DENTON COUNTIES...
AT 340 PM CDT...TRAINED WEATHER SPOTTERS AND MEDIA REPORTED FLASH
FLOODING OF NUMEROUS STREETS IN THE WARNED AREA. IN
PARTICULAR...SOME STREETS IN DOWNTOWN FORT WORTH AND AREAS JUST
NORTH OF FORT WORTH ARE FLOODED. ALSO..PORTIONS OF THE SERVICE ROAD
OF LOOP 820 IN HURST ARE FLOODED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHADY
SHORES...SANGER...ROANOKE...LEWISVILLE...LAKE
DALLAS...JUSTIN...FLOWER MOUND...DENTON...CORINTH AND ARGYLE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND
LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3255 9752 3256 9701 3299 9703 3301 9685
3344 9682 3343 9736 3301 9738 3298 9754
$$
82/JLD000
WGUS74 KFWD 242159
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT TUE APR 24 2007
TXC121-439-242300-
DENTON TX-TARRANT TX-
458 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
TARRANT AND DENTON COUNTIES...
AT 448 PM CDT...SIGNIFICANT FLASH FLOODING HAS BEEN REPORTED IN
NORTHERN TARRANT AND DENTON COUNTY WHERE OVER 3 INCHES OF RAIN HAS
FALLEN IN SOME LOCATIONS. REPORTS OF 6-12 OF WATER OVER THE ROAD
HAS BEEN REPORTED IN SEVERAL LOCATIONS...ESP IN THE JUSTIN AND
DENTON CITY AREAS. THE FORT WORTH PROPER AREA HAS ALSO REPORTED
SEVERAL LOCATIONS OF FLASH FLOODING WITH NUMEROUS INTERSECTIONS
UNDER A FEW INCHES OF WATER. ANOTHER ROUND OF THUNDERSTORMS IS
MOVING INTO NORTHWEST TARRANT COUNTY AND WESTERN DENTON COUNTY AND
COULD ADD ANOTHER INCH OR TWO IN THE WARNED AND AFFECTED AREA
CREATING MORE ROAD PROBLEMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHADY
SHORES...SANGER...ROANOKE...JUSTIN...FLOWER
MOUND...DENTON...CORINTH...FORT WORTH...HASLET AND SAGINAW.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
SIGNIFICANT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED
DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER
MOVE UP TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3255 9752 3256 9701 3299 9703 3301 9685
3344 9682 3343 9736 3301 9738 3298 9754
$$
82/JLD000
WGUS74 KFWD 242230
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT TUE APR 24 2007
TXC121-439-242300-
DENTON TX-TARRANT TX-
530 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
TARRANT AND DENTON COUNTIES...
AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS REPORTED A
LARGE AREA OF VERY HEAVY RAINS CONTINUING ACROSS MUCH OF DENTON
COUNTY AND PARTS OF NORTHWEST TARRANT COUNTY. THE LARGE AREA OF
SHOWER AND THUNDERSTORM ACTIVITY WAS MOVING NORTHEAST AT 20 MPH.
AT 522 PM CDT...SPOTTERS REPORTED MAJOR FLOODING AT HENKEL AND
GREENBRIAR IN THE CITY OF DENTON.
ADDITIONAL HEAVY RAINFALL WILL CAUSE SERIOUS FLOODING ACROSS DENTON
COUNTY...AND THE FLASH FLOOD WARNING FOR DENTON COUNTY WILL LIKELY
NEED TO BE EXTENDED. EXCESSIVE RAINS WILL AFFECT THE CITY OF DENTON
AND PARTS OF INTERSTATE 35 THIS EVENING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3255 9752 3256 9701 3299 9703 3301 9685
3344 9682 3343 9736 3301 9738 3298 9754
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 12:39 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 24, 12:39 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1239 PM CDT TUE APR 24 2007 .AVIATION... JUST TIMING MODIFICATIONS WITH DISCREET/ELEVATED TSRA DEVELOPING OVER MVFR STRATUS DECK...WITH NUMEROUS AREAS OF -RA/-SHRA THRU 20-21Z. WILL HANDLE THIS WITH VCTS WITH WDLY SCT NATURE INITIALLY WITH SOME IFR CONDS/VSBYS THRU 21Z. AFTRWDS...COULD SEE CIGS OR SCT VFR CONDS UNTIL DRYLINE/BKN LINE OF MORE SFC-BASED/SVR TSRA ARRIVING IN 22-02Z TIME FRAME. EVEN AS THEY PASS...LG-SCALE ASCENT SHOULD KEEP SOME -RA/-SHRA/MVFR CONDS ARND THRU 12Z-15Z WED...OR UNTIL DRYLINE/PACK CD FNT CLEARS OUT LOW LVL MSTR. AN AWW MAY BE NEED AGAIN SHORTLY FOR DFW/DAL AIRPORTS WITH ELEVATED TSRA AND CG(S) COMING WITHIN 10 NM OF RUNWAYS. XPCT SEVERAL AMDS NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 1102 AM CDT TUE APR 24 2007/ ..SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH TEXAS THIS AFTERNOON... UPDATE... NWS FORT WORTH WILL CONDUCT A LIVE NOAA WEATHER RADIO BROADCAST ON THE DEVELOPING SEVERE WEATHER SITUATION AT 1145 AM. UPPER LEVEL LOW IS NOW TRANSLATING INTO THE WESTERN TX PANHANDLE AND WESTERN KS. WARM AIR ADVECTION LIFT AHEAD OF THE SYSTEM HAS RESULTED IN A RATHER BROAD AREA OF LIGHT RAIN/SPRINKLES ACROSS THE CWA THIS MORNING. OVERALL LIFT IS ENHANCING...EVIDENT BY LIGHTING RETURNS BETWEEN MWL AND DFW. VISIBLE SATELLITE IS SHOWING A BREAK IN CLOUD COVER DEVELOPING FROM WICHITA FALLS...TO NEAR MINERAL WELLS...AND SOUTHWEST TOWARD SAN ANGELO. DRY LINE/PACIFIC COLD FRONT HAS TRIGGERED A BROKEN LINE OF ACTIVITY FROM SOUTHWEST OKLAHOMA TO SAN ANGELO. DEWPOINTS IN THE UPPER 60S TO 70F ARE IN PLACE ACROSS THE REGION...AND TEMPERATURES RAPIDLY INCREASE IN THE AREA OF BKN/SCT CLOUD COVER. STRONG WINDS RUN A LARGE DEPTH OF THE ATMOSPHERE...AS EXPECTED. REGIONAL PROFILERS INDICATE 40-45KTS AT 850MB...30KTS AT 700MB AND 55-60KTS AT 500MB PUNCHING INTO WESTERN TX. SEVERE WEATHER LOOKS LIKELY THIS AFTERNOON ACROSS THE CWA...BUT CONVECTIVE MODE IS STILL UNCERTAIN. HEAVY RAINFALL WILL ALSO BE A CONCERN OVER OUR EASTERN AND SOUTHEASTERN COUNTIES...WITH WIDESPREAD AREAS OF 2 INCH AMOUNTS POSSIBLE...WITH LOCALLY HIGHER AMOUNTS OF 3-4 INCHES POSSIBLE. HOWEVER...UNCERTAINTIES STILL EXIST ON WHERE EXACTLY THE BAND OF HIGHEST RAINFALL WILL SET UP. COLLABORATION STILL ONGOING WITH THE RFC AND WE WILL RECONSIDER THE NEED FOR A FLASH FLOOD WATCH WITH ADDITIONAL GUIDANCE THIS AFTERNOON. WE HAVE UPDATED POPS/WX GRIDS AND MADE A FEW TWEAKS TO HOURLY PARAMETERS. UPDATES ALREADY AVAILABLE. PREV DISCUSSION... 12Z AVIATION DISCUSSION.../ISSUED 651 AM CDT TUE APR 24 2007/ TIMING OF CONVECTIVE DEVELOPMENT AND CIGS ARE MAIN CONCERNS THIS TAF PACKAGE. MVFR CIGS PREVAILING ACROSS NORTH TEXAS WITH OVC017 MOST AREAS. EXPECT THE LOW CLOUDS TO PERSIST THROUGH LATE MORNING...THEN SOME IMPROVEMENT EXPECTED BY AFTN. WILL MAINTAIN MVFR THROUGH MOST OF THE AFTN AT BKN030 BUT MAY SEE SOME SCATTERING LATE IN THE AFTN AS DRYLINE MIXES EASTWARD. STRONG UPPER LOW OVER THE SOUTHWEST US WILL ALSO MOVE INTO THE SOUTHERN PLAINS LATER TODAY. ALL TERMINALS ARE UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. NORTH TEXAS IS STRONGLY CAPPED PER 9Z ACARS SOUNDINGS...BUT WITH EXPECTED HEATING LATER TODAY AND INCREASING UPWARD VERTICAL VELOCITIES AHEAD OF APPROACHING SYSTEM...CAP WILL WEAKEN AND SHOULD SEE CONVECTION DEVELOP ALONG/AHEAD OF DRYLINE LATE THIS AFTN/EARLY EVENING. FOR NOW...WILL TEMPO +TSRA IN THE 23-01Z TIMEFRAME FOR THE METROPLEX SITES...AS IT APPEARS THAT CAPPING WILL LIMIT CONVECTION UNTIL THEN. MAY SEE SOME SCATTERED SHOWERS DEVELOP UNDER THE CAP THROUGHOUT THE DAY...BUT WILL LEAVE OUT FOR NOW...AS TIMING/LOCATION WILL BE HARD TO NAIL DOWN. AT WACO...WILL PREVAIL TSRA EARLY EVENING...WITH ACTIVITY DIMINISHING BEFORE MIDNIGHT. 91/DUNN DISCUSSION.../ISSUED 339 AM CDT TUE APR 24 2007/ AN UPPER LEVEL LOW NEAR THE FOUR CORNERS AREA THIS MORNING WILL MOVE EAST INTO THE PLAINS TONIGHT. AS IT DOES...THE DRY LINE WILL MOVE EAST FROM THE TEXAS/NEW MEXICO BORDER AT 08Z...INTO NORTH TEXAS THIS AFTERNOON. MODEL FORECAST CAPES...AND VERTICAL WIND PROFILES CONTINUE TO INDICATE A GOOD POTENTIAL FOR SUPERCELLS TO DEVELOP THIS AFTERNOON ALONG AND AHEAD OF THE DRYLINE. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ARE POSSIBLE. HAVE JUST KEPT 20 PERCENT POPS AREAWIDE FOR THIS MORNING FOR WHATEVER SHOWERS DEVELOP. THE MAIN CHANCE OF RAIN AND THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH TONIGHT. THE 00Z RAOB SHOWED PRECIPITABLE WATER VALUES OF 1.33 INCHES AT KFWD WHICH IS 157 PERCENT OF NORMAL. AS THE STORMS MOVE EAST INTO EVEN DEEPER MOISTURE TONIGHT...WE WILL SEE GENERAL 1 INCH RAINFALL AMOUNTS...WITH THE POTENTIAL FOR SOME 2 TO 3 INCH RAIN TOTALS ACROSS THE AREAS SOUTHEAST OF AN TEMPLE...TO EMORY LINE. WILL MENTION THE POTENTIAL FOR HEAVY RAIN AS WELL AS THE OTHER SEVERE ELEMENTS IN THE HAZARDOUS WEATHER OUTLOOK...BUT NO FLASH FLOOD WATCH WILL BE ISSUED AT THIS TIME. THE HEAVY RAIN WILL END LATE TONIGHT...BUT WE WILL STILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS INTO WEDNESDAY ACROSS THE CENTRAL AND EASTERN ZONES AS THE UPPER LOW MOVES ACROSS KANSAS INTO MISSOURI. THE TRAILING COLD FRONT WILL SWEEP THROUGH NORTH TEXAS ON WEDNESDAY...BRINGING DRIER COOLER AIR TO THE REGION. ANOTHER SHORTWAVE IS EXPECTED TO WORK ITS WAY SOUTHEAST IN THE NORTHWESTERLY FLOW ALOFT FRIDAY INTO SATURDAY MORNING. ALTHOUGH MOISTURE MAY BE SOMEWHAT LIMITED...THIS SYSTEM LOOKS IMPRESSIVE ENOUGH TO RE-INTRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY AFTERNOON AND NIGHT. AFTERWARDS...IT LOOKS DRY FOR THE REST OF THE FORECAST PERIOD WITH A WARMING TREND AS AN UPPER RIDGE BUILDS. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 62 75 54 75 / 70 60 10 10 10 WACO, TX 78 65 78 52 78 / 70 80 20 0 0 PARIS, TX 76 64 74 53 74 / 60 80 30 10 10 DENTON, TX 77 63 77 52 76 / 70 50 10 10 10 MCKINNEY, TX 76 62 74 52 75 / 70 60 20 10 10 DALLAS, TX 78 63 75 55 76 / 70 70 10 10 10 TERRELL, TX 78 63 75 55 74 / 70 70 20 10 10 CORSICANA, TX 77 64 77 55 76 / 70 80 30 10 0 TEMPLE, TX 78 64 83 52 79 / 70 80 30 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 21/58/05
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Special weather statement, Apr 24, 12:16 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1216 PM CDT TUE APR 24 2007 TXZ092-241745- COOKE TX- 1216 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN COOKE COUNTY AT 1216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF SANGER...MOVING NORTHEAST AT 50 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG AND GAINESVILLE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3343 9731 3342 9693 3385 9692 3382 9715 92
Special weather statement, Apr 24, 12:27 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1227 PM CDT TUE APR 24 2007 TXZ117-118-241800- PARKER TX-TARRANT TX- 1227 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN PARKER COUNTY TARRANT COUNTY AT 1225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES WEST OF BENBROOK...MOVING NORTHEAST AT 40 MPH. OTHER STRONG STORMS WERE LOCATED BETWEEN BENBROOK AND WEATHERFORD. CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...AZLE...BENBROOK ...BLUE MOUND...CROWLEY...EAGLE MOUNTAIN...FORT WORTH...HALTOM CITY...HASLET...KELLER...LAKE WORTH...LAKESIDE...NORTH RICHLAND HILLS...RICHLAND HILLS...RIVER OAKS...SAGINAW...SOUTHLAKE ...SPRINGTOWN...WATAUGA...WEATHERFORD ...AND WHITE SETTLEMENT. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PORTIONS OF TARRANT AND PARKER COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3256 9787 3256 9734 3297 9711 3299 9770 07
Special weather statement, Apr 24, 12:34 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1234 PM CDT TUE APR 24 2007 TXZ100-115-241800- YOUNG TX-STEPHENS TX- 1234 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN STEPHENS COUNTY SOUTHWESTERN YOUNG COUNTY AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF ALBANY...MOVING EAST AT 35 MPH. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3291 9932 3274 9927 3289 9869 3310 9879
Special weather statement, Apr 24, 1:08 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 PM CDT TUE APR 24 2007
TXZ130>132-241845-
HOOD TX-ERATH TX-SOMERVELL TX-
108 PM CDT TUE APR 24 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL ERATH COUNTY
HOOD COUNTY
SOMERVELL COUNTY
AT 108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GRANBURY...OAK
TRAIL SHORES AND DINOSAUR VALLEY STATE PARK.
A SECOND STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF GRANBURY IN
HOOD COUNTY. THIS STORM WAS ALSO MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3218 9820 3202 9809 3225 9762 3255 9762
3256 9783Special weather statement, Apr 24, 1:38 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
138 PM CDT TUE APR 24 2007
TXZ093-103-104-241915-
GRAYSON TX-DENTON TX-COLLIN TX-
138 PM CDT TUE APR 24 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
NORTHEASTERN DENTON COUNTY
SOUTHERN GRAYSON COUNTY
AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 5 MILES NORTHWEST OF FLOWER MOUND...MOVING
NORTHEAST AT 30 MPH. ON ITS PRESENT COURSE THIS STORMS WILL MOVE
INTO EXTREME NORTHEAST DENTON...AND PORTIONS OF GRAYSON AND COLLIN
COUNTIES AFTER 145 PM. A SEVERE WEATHER WARNING WILL LIKELY BE
REQUIRED IN THESE AREAS.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA...
DORCHESTER...FAIRVIEW...FRISCO...GUNTER...HOWE...LOWRY CROSSING...
MCKINNEY...PILOT POINT...PRINCETON...PROSPER...TOM BEAN AND VAN
ALSTYNE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3341 9702 3331 9700 3313 9682 3316 9628
3366 9645
07/BBLocal storm report, Apr 24, 1:54 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL NEWCASTLE 33.19N 98.74W
04/24/2007 E0.75 INCH YOUNG TX LAW ENFORCEMENTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 56 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 24, 12:27 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 24, 12:34 PM CDT | Special Weather Statement | FWD | Stephens | 26 min |
| Apr 24, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| Apr 24, 1:08 PM CDT | Special Weather Statement | FWD | Hood, Somervell | 37 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 67 min |
| Apr 24, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 63 min |
| Apr 24, 1:38 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| Apr 24, 1:46 PM CDT | Tornado Warning | FWD | Hood, Johnson | 44 min |
| Apr 24, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Apr 24, 2:10 PM CDT | Tornado Warning | FWD | Denton | 50 min |
| Apr 24, 2:20 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| Apr 24, 2:23 PM CDT | Tornado Warning | FWD | Stephens | 28 min |
| Apr 24, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 60 min |
| Apr 24, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 59 min |
| Apr 24, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 28 min |
| Apr 24, 2:42 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 6 more | 16 hr |
| Apr 24, 2:47 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 45 min |
| Apr 24, 2:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 66 min |
| Apr 24, 3:06 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Apr 24, 3:18 PM CDT | Special Weather Statement | FWD | Mills | 27 min |
| Apr 24, 3:35 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 64 min |
| Apr 24, 3:53 PM CDT | Special Weather Statement | FWD | Hamilton | 37 min |
| Apr 24, 4:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 24, 4:33 PM CDT | Special Weather Statement | FWD | Lamar | 27 min |
| Apr 24, 4:35 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Apr 24, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 61 min |
| Apr 24, 4:55 PM CDT | Special Weather Statement | FWD | Somervell | 35 min |
| Apr 24, 5:05 PM CDT | Special Weather Statement | FWD | Denton | 25 min |
| Apr 24, 5:13 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 55 min |
| Apr 24, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 53 min |
| Apr 24, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 12 min |
| Apr 24, 5:49 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Apr 24, 6:04 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 56 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 60 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 24, 6:23 PM CDT | Special Weather Statement | FWD | Comanche | 37 min |
| Apr 24, 6:28 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 24, 6:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.